# SDR 20010112SG043

- Difficulty date: November 21, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: FCLJ
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26160
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NR FCLJ, IN GYR, L1, L2 AND L4 DOORS WOULD NOT ARM.  ADJUSTED DOOR TARGET ASSEMBLY.  DOORS OPERATED NORMALLY.  (M)
